Alert archive / North Carolina / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this red flag warning at Apr 8, 2016, 4:34 PM EDT for 12 counties in North Carolina. It took effect at Apr 9, 2016, 10:00 AM EDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 8, 2016, 4:34 PM EDT (20:34 UTC)
- In effect from
- Apr 9, 2016, 10:00 AM EDT
- Expired
- Apr 9, 2016, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 3:15 PM EDT | COASTAL FLOOD | Manteo, NC | 1 TO 2 FEET OF WATER ALONG QUEEN ELIZABETH AVE. ROAD IMPASSABLE. |
| Apr 9, 3:15 PM EDT | COASTAL FLOOD | Salvo, NC | WATER ON THE SOUTH-BOUND LANE OF HWY 12 BETWEEN PARK RD AND SOUTH BEACH RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2040 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284 WWUS82 KMHX 082034 RFWMHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 434 PM EDT FRI APR 8 2016 ...DANGEROUS FIRE WEATHER CONDITIONS SATURDAY... .THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG AND GUSTY WINDS AND DRY FUELS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS ON SATURDAY. NCZ029-044>047-079>081-090>095-098-091000- /O.NEW.KMHX.FW.W.0001.160409T1400Z-160410T0000Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 434 PM EDT FRI APR 8 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY. * AFFECTED AREA...ALL OF EASTERN NORTH CAROLINA EXCEPT THE OUTER BANKS. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...LATE MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...MINIMUM 20 TO 25 PERCENT SATURDAY AFTERNOON. * TEMPERATURES...IN THE LOWER TO MID 50S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
878 WWUS82 KMHX 090649 RFWMHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 249 AM EDT SAT APR 9 2016 ...DANGEROUS FIRE WEATHER CONDITIONS TODAY... .THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG AND GUSTY WINDS AND DRY FUELS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS TODAY. NCZ029-044>047-079>081-090>095-098-100000- /O.CON.KMHX.FW.W.0001.160409T1400Z-160410T0000Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 249 AM EDT SAT APR 9 2016 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR MOST OF EASTERN NORTH CAROLINA... * AFFECTED AREA...ALL OF EASTERN NORTH CAROLINA EXCEPT THE OUTER BANKS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...LATE MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...MINIMUM 20 TO 25 PERCENT THIS AFTERNOON. * TEMPERATURES...IN THE MID TO UPPER 50S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
230 WWUS82 KMHX 100023 RFWMHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 823 PM EDT SAT APR 9 2016 NCZ029-044>047-079>081-090>095-098-100130- /O.EXP.KMHX.FW.W.0001.000000T0000Z-160410T0000Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 823 PM EDT SAT APR 9 2016 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR EASTERN NC... DIMINISHING WINDS WILL LESSEN THE FIRE WEATHER THREAT AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this red flag warning went out at Apr 8, 3:50 PM EDT, 44 minutes earlier.
Area forecast discussion, Apr 8, 3:50 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
350 PM EDT FRI APR 8 2016
.SYNOPSIS...
THE LAST IN A SERIES OF COLD FRONTS WILL MOVE THROUGH THE AREA
LATE TONIGHT. COLD HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST
SATURDAY AND SUNDAY. THE HIGH WILL MOVE OFFSHORE MONDAY. ANOTHER
COLD FRONT WILL IMPACT THE AREA TUESDAY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 300 PM FRIDAY...THE NEXT STRONG COLD FRONT WILL MOVE THROUGH
THE AREA OVERNIGHT THIS EVENING AND SHOULD BE OFFSHORE BY DAWN
SATURDAY. AHEAD OF THE FRONT EXPECT AN INCREASE IN CLOUDS.
MOISTURE LOOKS LIMITED BUT THERE WILL BE ENOUGH FORCING WITH NEXT
SHORTRWAVE ROUNDING THE UPPER TROUGH TO SUPPORT A VERY SMALL RISK
FOR A FEW SHOWERS ESPECIALLY ACROSS THE NORTHERN ZONES. BEHIND THE
FRONT WINDS WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 30 MPH
WITH HIGHER GUSTS USHERING IN A VERY COLD AIRMASS INTO EASTERN NC
WITH TEMPERATURES FALLING INTO THE UPPER 30S TO LOWER 40S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
AS OF 300 PM FRIDAY...ANOTHER ARCTIC AIR MASS WILL SURGE INTO AREA
SATURDAY...PRODUCING A MYRIAD OF ISSUES WITH WINDY AND DRY
CONDITIONS. STRONG CAA AND DEEP LAYER MIXING WILL PRODUCE SUSTAINED
WINDS 15-25 MPH WITH GUSTS UP TO 45 MPH. HIGHEST WINDS EXPECTED
ALONG COAST AND NE SECTIONS AND ISSUED WIND ADVISORY THERE. MODELS
ARE INDICATING SOME LIGHT QPF OVER NRN SECTIONS IN AFTN BUT
SIGNIFICANT DRYING IN LOWER LEVELS EXPECTED TO PRECLUDE PCPN
REACING GROUND...THUS KEPT NO POP FCST. MAX TEMPS LOWER 50S N TO
UPR 50S S.
FOR FIRE WEATHER AND COASTAL FLOOD/LOW WATER ISSUES...SEE SECTIONS
BELOW FOR DETAILS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
AS OF 3 PM FRI...SURFACE RIDGE BUILDS IN QUICKLY FROM THE
NORTHWEST...BECOMING CENTERED OVER THE STATE BY 12Z SUNDAY. MADE
NO CHANGES TO FORECAST LOWS SAT NIGHT/SUN MORN WITH MID 20S
COASTAL PLAIN TO AROUND 30 SOUTH COAST...MID/UPPER 30S OBX. THE
HIGH WILL SHIFT OFF THE COAST SUNDAY NIGHT. A QUICK WARMUP
FORECAST MONDAY INTO TUESDAY AS BOUNDARY LAYER WINDS BECOME
SOUTHWEST. AFTER HIGHS IN THE LOWER/MID 50S SUNDAY...HIGHS MONDAY
WILL REACH THE LOWER/MID 70S AND MID 70S TUESDAY. LOWS SUNDAY
NIGHT WILL BE IN THE LOWER/MID 40S THEN UPPER 50S/LOWER 60S MONDAY
NIGHT. RAIN WILL RETURN TUESDAY AS THE NEXT COLD FRONT APPROACHES.
THE FRONT WILL PASS THROUGH TUESDAY EVENING...BECOMING STATIONARY
OFF THE SOUTHEAST COAST WEDNESDAY INTO FRIDAY. KEPT LIKELY POPS
FOR TUESDAY ALONG WITH SLIGHT CHANCE FOR THUNDER. GFS AND ECMWF
DIFFER ON THEIR TIMING AND PLACEMENT OF MOISTURE ACROSS THE
FORECAST AREA WED-FRI. WILL USE BLENDED SOLUTION AND KEEP CHANCE
POPS THROUGH THE PERIOD.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY AFTERNOON/...
AS OF 140 PM FRIDAY...VFR CONDITIONS EXPECTED THROUGH THE SHORT
TERM PERIOD. THAT BEING SAID THERE ARE STILL SOME AVIATION
CONCERNS.
SCATTERED CU ARE BEGINNING TO POP UP AROUND THE AIRSPACE THIS
AFTERNOON. WINDS ARE MAINLY FROM THE WEST UNDER 10 KNOTS AND WILL
REMAIN LIGHT UNTIL TOMORROW MORNING. TONIGHT THERE WILL BE A
PERIOD OF LOWER CEILINGS...AROUND 5 K FT JUST BEFORE MIDNIGHT AND
LASTING UNTIL 4 OR 5 AM...THE BEST COVERAGE WILL BE TO THE NORTH.
SKIES WILL CLEAR COMPLETELY AFTER SUNRISE AND WINDS WILL PICK UP
FROM THE WEST BETWEEN 15 AND 20 KNOTS. GUSTS COULD REACH UP TO 35
KNOTS FROM LATE MORNING INTO THE AFTERNOON AND THIS WILL IMPACT
ALL THE TAF SITES IN TERMS OF CROSSWINDS.
LONG TERM /SAT NIGHT THROUGH WED/
AS OF 3 PM FRI...VFR/DRY THROUGH MONDAY NIGHT. SURFACE RIDGE OVER
THE AREA SUNDAY MORNING WILL MOVE OFF THE COAST DURING THE DAY
WITH LIGHT NORTH WINDS. FLOW BECOMES SOUTHWEST WITH THE HIGH OFF
THE COAST BEGINNING MONDAY NIGHT AND CONTINUES INTO TUESDAY. A
COLD FRONT WILL PASS THROUGH TUESDAY EVENING...TURNING THE FLOW
NORTHEAST. SUB-VFR VSBYS/CIGS TUESDAY INTO WEDNESDAY IN SHOWERS
...WITH THE GREATEST COVERAGE TUESDAY INTO TUESDAY EVENING.
ISOLATED THUNDER POSSIBLE TUESDAY AFTERNOON. ONLY WIDELY SCATTERED
ACTIVITY WEDNESDAY.
&&
.MARINE...
SHORT TERM /THROUGH SATURDAY/...
AS OF 300 PM FRIDAY...WEST WINDS WILL CONTINUE 10-15 KT THIS
EVENING...THEN INCREASE LATE TONIGHT THROUGH SATURDAY FOLLOWING
PASSAGE OF STRONG COLD FRONT. W-NW WINDS WILL INCREASE TO 20-30 KT
LATE TONIGHT AND 25-35 KT SATURDAY...WITH GALES ALL WATERS
INCLUDING RIVERS WITH FREQUENT GUSTS. SEAS WILL SUBSIDE TO 3-4
FT THIS EVENING...BUT THEN BUILD AGAIN OUTER PORTIONS WITH STRONG
OFFSHORE FLOW...PEAKING AT 6-9 FT LATE SATURDAY.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 3 PM FRI...JUST WHEN CONDITIONS WILL BE IMPROVING SUNDAY
...THEY DETERIORATE BEGINNING LATE SUNDAY NIGHT AND CONTINUE INTO
WEDNESDAY. HIGH PRESSURE OVER THE AREA SUNDAY MORNING WILL SHIFT
OFF THE COAST DURING THE DAY WITH A SOUTHWEST FLOW SETTING UP FOR
SUNDAY NIGHT INTO TUESDAY. AT THE SAME TIME THE PRESSURE GRADIENT
WILL TIGHTEN UP AS A COLD FRONT APPROACHES FROM THE WEST. WINDS
AND SEAS WILL INCREASE TO SMALL CRAFT LEVELS ONCE AGAIN NORTH OF
CAPE LOOKOUT TUESDAY AND TUESDAY NIGHT...WITH WINDS AND SEAS SOUTH
OF LOOKOUT NO HIGHER THAN 15-20 KNOTS/3-5 FEET. THE FRONT WILL
PASS THROUGH THE MARINE ZONES TUESDAY EVENING WITH THE FLOW
VEERING TO NORTHEAST FOR WEDNESDAY. SMALL CRAFT CONDITIONS LINGER
INTO WEDNESDAY NORTH OF CAPE LOOKOUT AS THE PRESSURE GRADIENT
REMAINS RATHER TIGHT.
&&
.FIRE WEATHER...
AS OF 330 PM FRIDAY...STRONG AND GUSTY WEST-NORTHWEST WINDS AND
MIN RH AROUND 25% EXPECTED SATURDAY. PER COORD WITH SURROUNDING
OFFICES AND NC FOREST SERVICE...RED FLAG WARNING POSTED FOR ALL
BUT OUTER BANKS 1000 AM - 800 PM.
&&
.TIDES/COASTAL FLOODING...
AS OF 300 PM FRIDAY...FOR SATURDAY: AROUND A 12 HOUR PERIOD OF
WESTERLY GALES ARE EXPECTED TO DEVELOP AND THIS WILL PRODUCE LOW
WATER CONCERNS FOR THE PAMLICO AND NEUSE RIVERS...AND MINOR COASTAL
FLOODING CONCERNS FOR THE SOUND SIDE OF THE OUTER BANKS. LOW WATER
ADVISORY POSTED FOR 1-2 FT DECREASES...WHILE COASTAL FLOOD
ADVISORY FOR SOUND SIDE OUTER BANKS DARE AND HYDE WITH RISES
AROUND 2 FT EXPECTED. THE GALE FORCE WINDS ARE FORECAST TO
DIMINISH BY LATE SATURDAY EVENING...BUT WILL CONTINUE COASTAL
FLOOD ADVISORY UNTIL LATE SAT NIGHT.
&&
.CLIMATE...
RECORD LOW TEMPS FOR SUNDAY 04/10
LOCATION TEMP/YEAR
-------- ---------
NEW BERN 29/2007 (KEWN ASOS)
CAPE HATTERAS 26/1972 (KHSE ASOS)
GREENVILLE 27/1997 (COOP)
MOREHEAD CITY 27/1972 (COOP)
KINSTON 22/1985 (COOP)
JACKSONVILLE 26/1972 (KNCA ASOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
FOR NCZ029-044>047-079>081-090>095-098.
RED FLAG WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR NCZ029-
044>047-079>081-090>095-098.
WIND ADVISORY FROM 10 AM TO 10 PM EDT SATURDAY FOR NCZ045>047-
081-095-103-104.
COASTAL FLOOD ADVISORY FROM 10 AM SATURDAY TO 4 AM EDT SUNDAY
FOR NCZ103-104.
MARINE...LOW WATER ADVISORY FROM 10 AM TO 10 PM EDT SATURDAY FOR AMZ136-
137.
GALE WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR AMZ136-137.
GALE WARNING FROM 10 AM TO 11 PM EDT SATURDAY FOR AMZ130-131-
135.
GALE WARNING FROM 10 AM SATURDAY TO 2 AM EDT SUNDAY FOR AMZ150-
152-154-156-158.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...HSA/SGK
MARINE...JBM/HSA
FIRE WEATHER...MHX
TIDES/COASTAL FLOODING...MHX
CLIMATE...MHXHazardous weather outlook, Apr 8, 3:43 AM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 343 AM EDT FRI APR 8 2016 NCZ029-044>047-079>081-090>094-098-090745- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 343 AM EDT FRI APR 8 2016 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED FIRE DANGER THREAT SATURDAY. THERE WILL BE A THREAT FOR A FROST OR FREEZE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-090745- OUTER BANKS DARE-OUTER BANKS HYDE- 343 AM EDT FRI APR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED FIRE DANGER THREAT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-090745- CARTERET- 343 AM EDT FRI APR 8 2016 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED FIRE DANGER THREAT SATURDAY. THERE WILL BE A THREAT FOR A FROST OR FREEZE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:00 AM EDT | Freeze Watch | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 24 hr |
| Apr 8, 3:03 AM EDT | Gale Warning | MHX | 43 hr | |
| Apr 8, 3:03 AM EDT | Small Craft Advisory | MHX | 13 hr | |
| Apr 8, 3:28 PM EDT | Wind Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 28 hr |
| Apr 8, 4:21 PM EDT | Coastal Flood Advisory | MHX | 36 hr | |
| Apr 8, 4:28 PM EDT | Low Water Advisory | MHX | 29 hr |
Nearby
Red Flag Warnings in North Carolina, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.